MathSciNet Relay Station
MathSciNet bibliographic data
MR844461 57S30 (20J05)
Connolly, Frank; Koźniewski, Tadeusz Finiteness properties of classifying spaces of proper $\Gamma$-actions. J. Pure Appl. Algebra 41 (1986), no. 1, 17–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement